Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 5
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    MAULDIN, R. DANIEL 2016. Subfields of R with arbitrary Hausdorff dimension. Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 161, Issue. 01, p. 157.

    Lindenstrauss, Elon and Saxcé, Nicolas de 2015. Hausdorff dimension and subgroups of SU(2). Israel Journal of Mathematics, Vol. 209, Issue. 1, p. 335.

    De Saxcé, Nicolas 2013. Trou dimensionnel dans les groupes de Lie compacts semisimples via les séries de Fourier. Journal d'Analyse Mathématique, Vol. 120, Issue. 1, p. 311.

    Abercrombie, A. G. 1994. Subgroups and subrings of profinite rings. Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 116, Issue. 02, p. 209.

    Falconer, K. J. 1985. On the Hausdorff dimensions of distance sets. Mathematika, Vol. 32, Issue. 02, p. 206.


Rings of fractional dimension

  • K. J. Falconer (a1)
  • DOI:
  • Published online: 01 February 2010

We define s-dimensional Hausdorff outer measure on subsets of ℝn by

Here | | denotes the diameter of a set. The Souslin sets, which include the Borel sets, are Hs-measurable for any s ≥ 0.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

10.B. Volkmann . Eine metrische Figenschaft reeller Zahlkörper. Math. Annalen, 141 (1960), 237238.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

  • ISSN: 0025-5793
  • EISSN: 2041-7942
  • URL: /core/journals/mathematika
Please enter your name
Please enter a valid email address
Who would you like to send this to? *